# SDR C2XA00IA485

- Difficulty date: December 23, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367131120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHECK, MAINTENANCE FOUND FRAME 37, STRINGER 14, TO BE CORRODED.  MAINTENANCE REPAIRED THE FLOORBEAM IAW ATR-42 SRM 53-67-70.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
